BibTeX record journals/mor/BasuHK15

download as .bib file

@article{DBLP:journals/mor/BasuHK15,
  author    = {Amitabh Basu and
               Robert Hildebrand and
               Matthias K{\"{o}}ppe},
  title     = {Equivariant Perturbation in Gomory and Johnson's Infinite Group Problem.
               I. The One-Dimensional Case},
  journal   = {Math. Oper. Res.},
  volume    = {40},
  number    = {1},
  pages     = {105--129},
  year      = {2015},
  url       = {https://doi.org/10.1287/moor.2014.0660},
  doi       = {10.1287/moor.2014.0660},
  timestamp = {Thu, 08 Jun 2017 09:08:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mor/BasuHK15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier